# SDR HNAA0300085

- Difficulty date: December 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 45,298 hours, 51,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 8006221
- Part serial: 0120
- Condition: Intermittent
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING AND FIRE DETECT WARNING LIGHT ILLUMINATED ON SHORT FINAL. REMOVED AND REPLACED MASTER WARNING CONTROL BOX AND MASTER WARNING PANEL.
